# SDR SWIA972060

- Difficulty date: October 27, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,013 hours, 40,538 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Condition: Failed
- Location: Wing Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF OUTBOARD LEADING EDGE WING DEICE.  RETURNED TO SLC.  REMOVED AND REPLACED OUTBOARD WING EJECTOR VALVE WITH SERVICEABLE UNIT IAW MM 30-20-04.  OPS CHECKS GOOD.  P/N ON:  3D237606, S/N:  PJ334, S/N OFF:  N3517.
